MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; MCP PREFLEX IMPLANT SIZE 50 (STERILE PACKED)

ENCORE MEDICAL L.P. DJO SURGICAL; MCP PREFLEX IMPLANT SIZE 50 (STERILE PACKED)
Catalog Number MCPX-50
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - not sure if it was flex or straight and doctor thinks it was size 50.It was put in by another doctor but the implant was broken when removed from this patient.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10, and h11 complaint has been evaluated and is similar to report number 1644408-2024-01325; mcp-40, s801 - device cracked/broke, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
MCP PREFLEX IMPLANT SIZE 50 (STERILE PACKED)
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23528609
Report Number1644408-2025-01691
Device Sequence Number13017123
Product Code KYJ
UDI-Device Identifier00886385025391
UDI-Public00886385025391
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMCPX-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale